Applied Mathematics

Vol.1 No.6(2010), Paper ID 3341, 6 pages



Some Wgh Inequalities for Univalent Harmonic Analytic Functions


Poonam Sharma



Copyright © 2010 Poonam Sharma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

P. Sharma, "Some Wgh Inequalities for Univalent Harmonic Analytic Functions," Applied Mathematics, Vol. 1 No. 6, 2010, pp. 464-469. doi: 10.4236/am.2010.16061.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.